# SDR 2010FA0000515

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: General aviation
- Aircraft: N7AS
- Make and model: Beech 35-C33A
- Aircraft serial: CE169
- Engine: Cont IO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rotor Shaft
- Condition: Sheared
- Location: Alternator
- Component: Alternator
- Component part number: ALX9524R
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILED IN FLIGHT. THIS IS THE 3RD FAILURE IN LESS THAN 100 HRS (18HRS, 17HRS, & 36HRS) THE PREVIOUS (2) WERE REPLACED UNDER WARRANTY. ALL (3) HAVE HAD IDENTICAL ROTOR SHAFT TORSIONAL FAILURE JUST INTERNAL TO THE ALTERNATOR BETWEEN THE FAN AND THE INBD BEARING.
